# SDR JJBA20240304014

- Difficulty date: February 22, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Doubler
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE AIR INTAKE REAR BULKHEAD TOP DOUBLER FROM COWL ALIGNMENT PIN DAMAGED. LH ENGINE AIR INTAKE REAR BULKHEAD TOP DOUBLER FOR COWL ALIGNMENT PAN REPAIR CARRIED OUT
